# SDR SWAA2016101208668

- Difficulty date: September 24, 2016
- Submitted: October 13, 2016
- Operation: Air carrier
- Aircraft: N603SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27954
- Aircraft time: 68,166 hours, 54,564 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 6573714
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING NR 4 SLAT SKIN CRACKED ON EXTERNAL OUTBOARD EDGE LOWER SURFACE.  REPAIRED NR 4 SLAT IAW EA.
